# SDR USAA2011121400020

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 32,383 hours, 12,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: LR6A15VMIGN0NZ
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT CABIN INOPERATIVE.  REMOVED AND REPLACED BATTERIES IN AFT CABIN MEGAPHONE PER AMM 25-65-51-920-001.  OPS CHECKED GOOD.
